# SDR FDEA201112235438

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,062 hours, 22,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114N40644
- Condition: Corroded
- Location: Zone 600
- Part time: 52,062 hours, 22,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION TO INTERNAL SKIN OF ACCESS PANEL 623HR.  REPAIR CARRIED OUT IAW SRM AND EA F-5743-154347.
